# SDR DALA2017111908213

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 42,012 hours, 27,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT DOOR LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AT B5-119. OPS CHECKED GOOD.
